# SDR SWAA2021101815554

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN STA.303.9 TO STA348.2 AND STR6L; WL282.1 APPROX.LH SIDE AT FWD GALLEY AREA ; 2021-403723 / [23] REPLACED WEB LOCATED BETWEEN STA.303.9 TO STA348.2 AND STR6L; WL282.1 APPROX.LH SIDE AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A8120 SHEET 12; REV B.; [24] CERTIFIED STEP 22 AND 23 REPLACED WEB LOCATED BETWEEN STA.303.9 TO STA348.2 AND STR6L; WL282.1 APPROX.LH SIDE AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 141A8120 SHEET 12; REV B.
